Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On purely inseparable algebras and P.H.D. rings


Author: Shizuka Satô
Journal: Trans. Amer. Math. Soc. 266 (1981), 483-498
MSC: Primary 16A46; Secondary 13B99
MathSciNet review: 617546
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: M. E. Sweedler has considered purely inseparable algebras over rings. We define a stronger notion for purely inseparable algebras over rings and we study the fundamental properties of purely inseparable algebras. Moreover, we consider the relations between purely inseparable algebras and P.H.D. rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A46, 13B99

Retrieve articles in all journals with MSC: 16A46, 13B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0617546-6
PII: S 0002-9947(1981)0617546-6
Keywords: Purely inseparable algebra, flat module, faithfully flat module, high order derivation, higher drivation, P.H.D. ring
Article copyright: © Copyright 1981 American Mathematical Society